P R O C E E D I N G S
of the
Institute of Mathematics and Mechanics

ISSN 2409-4986 (Print)ISSN 2409-4994 (Online)

Home Editorial Board For Authors Publication Ethics Online First Volumes

Volume 43, Issue 2

Approximation by linear means of Fourier series in weighted Orlicz spaces
by Sadulla Z. Jafarov
175187
On multiple completeness of eigen and associated vectors of a class of operator pencils
by Sabir S. Mirzoyev and Hasan I. Zamanov
188196
Elliptic equations with measurable coefficients in generalized weighted Morrey spaces
by Ahmet Eroglu, Mehriban N. Omarova and Shemsiyye A. Muradova
197213
Upper and lower solutions method for fractional oscillation equations
by Rabah Khaldi and Assia Guezane-Lakoud
214220
Pointwise Bernstein-Walsh-type inequalities in regions with cusps in the Lebesgue space
by T. Tunç, G. A. Abdullayev and A. Z. Sonay
221232
The well-posedness of the Cauchy problem for a system of thermoelasticity with singular coefficients
by Akbar B. Aliev and Gunay R. Gadirova
233239
Riemann boundary value problems in generalized weighted Hardy spaces
by Bilal T. Bilalov, Ali A. Huseynli and Fidan Sh. Seyidova
240251
Convergence of biorthogonal expansion of a function from the class $W_2^1(G)$ in eigen and associated functions of even order ordinary differential operator
by Vali M. Kurbanov and Khadija R. Gojayeva
252260
Solvability of boundary value problems for fourth order differential-operator equation with a parameter
by Bahram A. Aliev
261269
On the structure of global continua of solutions bifurcating from infinity of some nonlinear fourth order eigenvalue problems
by Natavan A. Mustafayeva
270277
On magnetic curves in the 3-dimensional Heisenberg group
by Cihan Özgür
278286
Berezin symbols, Hölder-McCarthy and Young inequalities and their applications
by Mubariz T. Garayev
287295
The absence of global solutions of a system of semilinear parabolic equations with a singular potential
by Shirmail G. Bagirov
296304
Vector and affinor fields on cross-sections in the semi-cotangent bundle
by Furkan Yıldırım, Manouchehr Behboudi Asl and Fidan Jabrailzade
305315
A new approximate method for solving hypersingular integral equations with Hilbert kernel
by Chinara A. Gadjieva
316329

© 2016 Institute of Mathematics and Mechanics